Hostname: page-component-cb9f654ff-p5m67 Total loading time: 0 Render date: 2025-08-30T04:37:04.871Z Has data issue: false hasContentIssue false

Corrigendum

Published online by Cambridge University Press:  18 May 2009

Rights & Permissions [Opens in a new window]

Extract

Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

The first paragraph of Section 3 (p. 89) of the paper, published in the Glasgow Mathematical Journal 30 (1988), 87–96, should have read as follows.

Information

Type
Corrigendum
Copyright
Copyright © Glasgow Mathematical Journal Trust 1988